# SDR SWAA2022060300980

- Difficulty date: April 29, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 60,746 hours, 36,004 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR BEAM BS 294.5 AT RBL 54 FWD GALLEY AND LAV 2022-223399 / [01] TOOL USED: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 03-DEC-22;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE TEMPERATURE P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-23.;[03] PERFORMED REPAIR FLOOR BEAM BS 294.5 AT RBL 54 FWD GALLEY AND LAV IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16 FIGURE 202 AND DRAWING 141A5502 SHEET 6 REV H SEE INDIVIDUALS SIGN OFF BELOW;[04] PERFORMED REPAIR FLOOR BEAM BS 294.5 AT RBL 54 FWD GALLEY AND LAV IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16 FIGURE 202 AND DRAWING 141A5502 SHEET 6 REV H
